Open Access
Translator Disclaimer
February 2019 Classification of irreducible symmetric spaces which admit standard compact Clifford–Klein forms
Koichi Tojo
Proc. Japan Acad. Ser. A Math. Sci. 95(2): 11-15 (February 2019). DOI: 10.3792/pjaa.95.11

Abstract

We give a classification of irreducible symmetric spaces which admit standard compact Clifford–Klein forms. The method uses representation theory over the real number field and the criterion for properness and cocompactness of the action on homogeneous spaces due to T. Kobayashi.

Citation

Download Citation

Koichi Tojo. "Classification of irreducible symmetric spaces which admit standard compact Clifford–Klein forms." Proc. Japan Acad. Ser. A Math. Sci. 95 (2) 11 - 15, February 2019. https://doi.org/10.3792/pjaa.95.11

Information

Published: February 2019
First available in Project Euclid: 1 February 2019

zbMATH: 07060333
MathSciNet: MR3905124
Digital Object Identifier: 10.3792/pjaa.95.11

Subjects:
Primary: 22F30 , 57S30
Secondary: 22E46 , 53C30 , 53C35

Keywords: Clifford–Klein form , discontinuous group , properness criterion , real representation , Symmetric space , tangential homogeneous space

Rights: Copyright © 2019 The Japan Academy

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.95 • No. 2 • February 2019
Back to Top